Ask an expert
Question

01 Feb 2013

Nose Bleeds
Hi
I have had 5 minor nosebleeds (stopped within 5 minutes) in 4 days. When does one start considering going to see a doctor about this.
Last time I had a nose bleed was about 15 years ago.

II am on acnetane - could this be the cause?
Answer 406 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

The nosebleeds can merely be due to a very superficial artery that can be cauterised to clear your nosebleeds. You will therefore, have to consult your doctor for an examination. He will also have to investigate underlying conditions, like hypertension, a bleeding tendancy or a lowered platelet count. Acnetane can cause thrombocytopenia, which can lead to nosebleeds.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.